# SDR SWIA2025040700004

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N778SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10242
- Aircraft time: 48,491 hours, 32,242 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Warning Message
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRUISING AT 370FL RECEIVED O2 LOW MSG OBSERVED O2 LEVEL 900 PSI DROPPING 10 LBS EVERY 40 SECS, LOWEST LEVEL WAS 500 PSI. ON THE GRD ITS SITTING AT 1660 PSI (FLIGHT 3676 - FILED CLOSED)PLEASE REFERENCE AML 1575104 TROUBLESHOT DISCREPANCY IN REF TO CRJ 700 FIM 35-10-00-810-802. REMOVED AND REPLACED THE CREW O2 CYLINDER IN REF TO CRJ 700 AMM 35-11-03. O2 CYLINDER REPLACED DUE TO POSSIBLE CAUSE OF FAULTY OXYGEN CYLINDER PRESSURE RELIEF VALVE. REMOVED AND REPLACED THE O2 PRESSURE TRANSDUCER IN REF TO CRJ 200 AMM 35-11-05. SERVICED CREW O2 SYSTEM TO 1800 IN REF TO CRJ 700 AMM 12-16-35 AND PERFORMED LEAK CHECK OF THE CREW O2 SYSTEM IN REF TO CRJ 700 AMM 35-10-00.O LEAKS NOTED AT THIS TIME. O2 PRESSURE REMAINS AT 1800. PERFORMED OPS CHECK OF THE CREW O2 SYSTEMS IN REF TO CRJ 700 AMM 35-11-03.OPS CHECK GOOD AT THIS TIME. PERFORMED OPS CHECK OF THE OXYGEN SYSTEM PRESSURE INDICATION IN REF TO CRJ 700 AMM 35-10-00. PRESSURE INDICATIONS ARE CORRECT. NO DEFECTS NOTED AT THIS TIME.
